Wronskians and linear independence

Alin Bostan 1 Philippe Dumas 1
1 ALGORITHMS - Algorithms
Inria Paris-Rocquencourt
Abstract : We give a new and simple proof of the fact that a finite family of analytic functions has a zero Wronskian only if it is linearly dependent.
Type de document :
Article dans une revue
American Mathematical Monthly, Mathematical Association of America, 2010, 117 (8), pp.722-727. 〈10.4169/000298910X515785〉
Liste complète des métadonnées

Littérature citée [19 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00780437
Contributeur : Alin Bostan <>
Soumis le : jeudi 24 janvier 2013 - 11:38:08
Dernière modification le : mercredi 29 novembre 2017 - 15:06:57
Document(s) archivé(s) le : jeudi 25 avril 2013 - 03:51:27

Fichiers

BoDu10.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Alin Bostan, Philippe Dumas. Wronskians and linear independence. American Mathematical Monthly, Mathematical Association of America, 2010, 117 (8), pp.722-727. 〈10.4169/000298910X515785〉. 〈hal-00780437〉

Partager

Métriques

Consultations de la notice

160

Téléchargements de fichiers

222